# SDR UIEA2020111802419

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,966 hours, 20,508 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5006834M
- Part serial: SUS0630A
- Condition: Seized
- Location: Lt Engine Fuel
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE FUEL PUMP SEIZED DURING BOROSCOPE.  REMOVED AND REPLACED LT ENGINE FUEL PUMP, IAW AMM 73-11-01.  PERFORMED ENGINE RUN, IAW 71-00-00.   FOUND NO LEAKS, ENGINE PARAMETERS SATISFACTORY.  NO FURTHER DEFECTS NOTED.
